MAUDE Adverse Event Report: Riverpoint Medical LLC Mono Q; Poliglecaprone 25 Undyed Monofilament Suture

Riverpoint Medical LLC Mono Q; Poliglecaprone 25 Undyed Monofilament Suture
Model Number Q497
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, ""the office said that it would break as the doctor was tying it.".
 
Additional Manufacturer Narrative
Product was not returned.Retains from the reported lot were also tested and measured 28.7% above the usp minimum average requirement.All individual values met the minimum requirement.A review of the device history records was performed and all product met requirements prior to release.There were no nonconformities noted with the lot during production.There were no nonconformities with the raw material used.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications and the report could not substantiated.The report could not be substantiated and a cause for the event could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
Mono Q
Common Device Name
Poliglecaprone 25 Undyed Monofilament Suture
Manufacturer (Section D)
Riverpoint Medical LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
Riverpoint Medical LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key25736705
Report Number3009681798-2026-00032
Device Sequence Number13423298
Product Code GAM
UDI-Device Identifier10812444021254
UDI-Public10812444021254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQ497
Device Lot Number25041706
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown